I had Tubercular spondylitis and had spine surgery in feb 2015. I was on ATT medication since then for 1.5 year which is stopped now. I am still having side effects of this medicine such as headache, dizziness, ringing in ears. Can someone tell me how long it takes to get rid of these side effects after stopping the medication?
I am getting very frequent static shocks,almost 6-7 times a day. I get shock from metallic objects, personal contact with others or electronic things. I know it's quite common to have static shock but mine is so frequent and strong that I started fearing touching objects. Even my colleagues fear touching me.What could be the possible reason and solution for this?
Having constant pain in the area exactly above upper neck...near the brain. Neck movement is also stiff. Also have pain in the right and left area of neck. Do not have headache or any other issues. Having physiotherapy since 5 days...no relief. Whom should i consult?
She got fits from her birth itself, she taking meds for about 18 years but if she skip any one med for one time in a day she got her fits again. i need to know weather it can be cured. her meds are as follow
tegiratal cr 200
I'm suffering from migraine since last 7-8 years. Trigger is lack of sleep and stress. Please suggest the remedies